Representations of integers by certain positive definite binary quadratic forms

Files in This Item:
File Description SizeFormat 
quadratic.pdf199.87 kBAdobe PDFDownload
Title: Representations of integers by certain positive definite binary quadratic forms
Authors: Murty, Ram
Osburn, Robert
Permanent link:
Date: Dec-2007
Abstract: We prove part of a conjecture of Borwein and Choi concerning an estimate on the square of the number of solutions to n=x2+Ny2 for a squarefree integer N.
Type of material: Journal Article
Publisher: Springer
Journal: Ramanujan Journal
Volume: 14
Issue: 3
Start page: 351
End page: 359
Copyright (published version): 2007 Springer Science+Business Media, LLC
Keywords: Binary quadratic formsGenus charactersRankin-Selberg convolution of L functionsModular forms
DOI: 10.1007/s11139-007-9032-x
Language: en
Status of Item: Peer reviewed
Appears in Collections:Mathematics and Statistics Research Collection

Show full item record

Google ScholarTM



This item is available under the Attribution-NonCommercial-NoDerivs 3.0 Ireland. No item may be reproduced for commercial purposes. For other possible restrictions on use please refer to the publisher's URL where this is made available, or to notes contained in the item itself. Other terms may apply.